# SDR AALA20021251

- Difficulty date: September 2, 2002
- Submitted: October 16, 2002
- Operation: Air carrier
- Aircraft: N408AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49319
- System (JASC): 2120 · Air Distribution System
- Part: Coupling
- Condition: Blown
- Location: A/C Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

ORD - FLT 2099 - EN ROUTE ORD-MCO, TAIL COMPARTMENT TEMPERATURE HIGH RED CAME ON AT 25,000 FEET.  DURING CLIMB LIGHT EXTINGUISHED 20 SECONDS AFTER RED BOX PROCEDURES COMPLIED WITH.  LIGHT CAME BACK ON IN 1 MINUTE AND WAS ON FOR ABOUT 2 MINUTES BEFORE EXTINGUISHING FOR REMINDER OF FLIGHT.  RETURNED ORD AND LANDED WITHOUT INCIDENT.  REPLACED RIGHT PACK TRIM DUCT COUPLING.  LEAK CHECKS GOOD.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
